Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Itchy bumps on arms, legs, back, stomach, filled with pus. Treatment options?

im getting these very tiny itchy bumps on my arms, legs, back, stomach and some even on that back of my hands. there is not that many of them and hardly noticeable until they itch. They are single bumps kinda puss filled. They started two weeks ago when my girlfriend came over and stayed the night. she was scratching her calves and thighs the whole night.
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  380
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dermatologist 's  Response
Hi,
It seems both of you are probably having a mite infestation known as scabies.
To treat the same, single overnight application of permethrin is required. If the lesions are too itchy, you need to take oral antiallergic like cetirizine too. After single application of permethrin, the mites will clear away however itching might persist for few days.
As the above mentioned are prescription drugs, kindly consult a doctor nearby.
Hope that answers your query.
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions